# SDR FDEA201706081593

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 85,500 hours, 28,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Faulted
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DISARMING THE L1 DOOR, THE DOOR COULD NOT BE OPENED WITH ELECTRIC POWER SWITCH.  ON BLOCK, ATTEMPTED TO  OPEN L1 DOOR. DOOR SOLENOID WOULD CLICK BUT WOULD  NOT ACTUATE USING EITHER SWITCH. TAPPED ON DOOR  SOLENOID AND DOOR STARTED WORKING. SUSPECT FAULTY  DOOR SOLENOID.
